Home > internal medicine > Formalin poisoning

Formalin poisoning

Formalin is a 35% ~ 40% formaldehyde solution. It is an important disinfectant and preservative. It has a strong stimulating effect on the skin and mucous membrane. After absorption, it has an inhibitory effect on the central nervous system. Formaldehyde is oxidized to formic acid in the body, which can often lead to acidosis, that is, formalin poisoning.

Symptoms

Peritoneal metastatic carcinoma

Hemorrhage in Retroperitoneal Space

Abdominal artery compression syndrome

Retroperitoneal Lymphnoditis

Recurrent retroperitoneal tumor

Retroperitoneal Extravasation of Fluids

Recurrent ulcer

Ascites

Retroperitoneal hernia

Vibrio parahaemolyticus food poisoning

Necrotizing fasciitis of abdominal wall

Retroperitoneal lipoma

Abdominal Apoplexy Syndrome

Abdominal epilepsy syndrome

Abdominal distention

Abdominal aortic thrombosis syndrome

Abdominal stroke syndrome

Fabry's disease

Fanconi syndrome

Radiation nephritis

Common Health Issues

Health News